MathSciNet Relay Station
MathSciNet bibliographic data
MR146684 (26 #4204) 46.55
Wendel, J. G. Brief proof of a theorem of Baxter. Math. Scand. 11 1962 107–108.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement